Partial chaos suppression in a fractional order macroeconomic model
S.A. David,
J.A.T. Machado,
Derick Quintino and
J.M. Balthazar
Mathematics and Computers in Simulation (MATCOM), 2016, vol. 122, issue C, 55-68
Abstract:
This work investigates the possibility of suppressing chaos in a fractional-nonlinear macroeconomic dynamic model. The system generalizes a model recently reported in the literature in which chaos is strongly present. This description involves the inclusion of the public sector deficit and its coupling with other variables. The system is simulated for integer and non-integer orders that produce a complex dynamics. The time histories and the phase diagrams are presented. The main contribution of this work refers to the adoption of the largest Lyapunov exponent (LLE) criteria based on Wolf’s algorithm. This approach improves the response of the system, suppressing, at least partially, the strong presence of chaos reported in previous studies.
Keywords: Macroeconomic model; Fractional calculus; Numerical simulations; Nonlinear systems; Chaos (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475415002542
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:122:y:2016:i:c:p:55-68
DOI: 10.1016/j.matcom.2015.11.004
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().